# SDR CALA2017091803214

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 40,662 hours, 11,371 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG022AC
- Condition: Faulty
- Location: Nr 2 Fuel Flow
- Part time: 64,035 hours, 18,027 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE RT ENGINE DID NOT ACHIEVE TAKEOFF POWER. LEFT ENGINE 1.67 EPR. RT ENGINE 1. 4 EPR.  MAX FWD THRUST. REPLACED THE NR 2 FUEL FLOW GOVERNOR IAW AMM 73-21-01-404. ACCOMPLISHED ALL TESTS IAW 71-00-00-700-804. IDLE LEAK CHECKED. NO LEAKS NOTED.
